# SDR USAA2013071500023

- Difficulty date: July 13, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N151UW
- Make and model: Airbus A321-211
- Aircraft serial: 5513
- Aircraft time: 1,008 hours, 417 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Damper
- Part number: FE277001
- Part serial: FR4008
- Condition: Low Pressure
- Location: R3 Door
- Part time: 1,024 hours, 423 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR ARMED INDICATION FOR DOOR 3R INOPERATIVE.  DOOR 3R SHOWS ARMED ON ECAM DOOR PAGE.  SERVICED R3 DOOR DAMPER IAW  AMM 52-10-614-001A.
